Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 145, NWS St. Louis, MO

June 16, 2009Osage County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 16, 2009, 1:30 AM CDT for Osage County, Missouri. It took effect at Jun 16, 2009, 7:20 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2009, 1:30 AM CDT (06:30 UTC)
In effect from
Jun 16, 2009, 7:20 AM CDT
Expired
Jun 17, 2009, 7:38 AM CDT
In force
24 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Osage County, MO

The radar

The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maries River at Westphalia (WPHM7).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WGUS43 KLSX 160631
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
130 AM CDT TUE JUN 16 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 1 INCH OF PRECIPITATION
FORECAST IN ADDITION TO RAIN RECEIVED ON MONDAY...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC151-170630-
/O.NEW.KLSX.FL.W.0145.090616T1220Z-090618T1048Z/
/WPHM7.1.ER.090616T1220Z.090617T0000Z.090617T1048Z.NO/
130 AM CDT TUE JUN 16 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MARIES RIVER NEAR WESTPHALIA.
* FROM THIS MORNING TO LATE WEDNESDAY NIGHT.
* AT  1:00 AM TUESDAY THE STAGE WAS 9.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 13.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY WEDNESDAY.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/17  06/18  06/19  06/20  06/21

MARIES RIVER
  WESTPHALIA       10    9.52       9.8    9.5    4.6    3.5    3.1
4 follow-up statements
000 
WGUS83 KLSX 161600
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 AM CDT TUE JUN 16 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MARIES RIVER NEAR WESTPHALIA ... AFFECTING OSAGE COUNTY 

  MOREAU RIVER NEAR JEFFERSON CITY ... AFFECTING COLE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 2.5 INCHES OF PRECIPITATION 
THE PAST 24 HOURS...UPWARDS TO 3 INCHES...WITH AN ADDITIONAL AVERAGE OF 
0.40 INCHES FORECAST IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC151-171600-
/O.EXT.KLSX.FL.W.0145.000000T0000Z-090618T1523Z/
/WPHM7.2.ER.090616T1642Z.090617T0000Z.090617T1523Z.NO/
1100 AM CDT TUE JUN 16 2009

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE MARIES RIVER NEAR WESTPHALIA
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 8.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 15.0 FEET BY THIS EVENING. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY LATE MORNING.

$$

MOC051-171559-
/O.EXT.KLSX.FL.W.0148.090616T1558Z-090618T0745Z/
/JCMM7.1.ER.090616T1424Z.090617T0000Z.090617T0745Z.NO/
1100 AM CDT TUE JUN 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM THIS MORNING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM TUESDAY THE STAGE WAS 17.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 20.3 FEET BY THIS EVENING. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT WEDNESDAY.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/17  06/18  06/19  06/20  06/21

MARIES RIVER
  WESTPHALIA       10    7.99      11.3    5.1    3.7    3.2    2.9

MOREAU RIVER
  JEFFERSON CITY   17   17.48      13.6    4.3    3.4    2.8    2.7
000 
WGUS83 KLSX 161901
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT TUE JUN 16 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MARIES RIVER ... NEAR WESTPHALIA ... AFFECTING OSAGE COUNTY 

  MOREAU RIVER ... NEAR JEFFERSON CITY ... AFFECTING COLE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AROUND 2.5 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND UPWARDS OF 0.10 INCHES FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC151-171901-
/O.EXT.KLSX.FL.W.0145.000000T0000Z-090618T1452Z/
/WPHM7.1.ER.090616T1800Z.090617T0000Z.090617T1452Z.NO/
201 PM CDT TUE JUN 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MARIES RIVER NEAR WESTPHALIA
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:00 PM TUESDAY THE STAGE WAS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 13.8 FEET BY THIS EVENING. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY LATE MORNING.


$$

MOC051-171900-
/O.EXT.KLSX.FL.W.0148.000000T0000Z-090618T0343Z/
/JCMM7.1.ER.090616T1424Z.090617T0000Z.090617T0343Z.NO/
201 PM CDT TUE JUN 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:30 PM TUESDAY THE STAGE WAS 18.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 18.8 FEET BY THIS EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/17  06/18  06/19  06/20  06/21

MARIES RIVER
  WESTPHALIA       10   10.00      11.1    5.0    3.5    3.1    2.9

MOREAU RIVER
  JEFFERSON CITY   17   18.43       7.7    3.6    3.1    2.7    2.6
000 
WGUS83 KLSX 170121
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
821 PM CDT TUE JUN 16 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...


  MARIES RIVER NEAR WESTPHALIA

  MOREAU RIVER NEAR JEFFERSON CITY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC151-180121-
/O.EXT.KLSX.FL.W.0145.000000T0000Z-090618T1020Z/
/WPHM7.1.ER.090616T1800Z.090616T1945Z.090617T1020Z.NO/
821 PM CDT TUE JUN 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MARIES RIVER NEAR WESTPHALIA
* UNTIL WEDNESDAY.
* AT 7:15 PM TUESDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 13.0 FEET THIS 
  EVENING AND SHOULD FALL BELOW FLOOD STAGE WEDNESDAY MORNING.

$$

MOC051-180120-
/O.EXT.KLSX.FL.W.0148.000000T0000Z-090618T1200Z/
/JCMM7.1.ER.090616T1424Z.090616T2330Z.090617T1200Z.NO/
821 PM CDT TUE JUN 16 2009

...THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL WEDNESDAY.
* AT 7:30 PM TUESDAY THE STAGE WAS 19.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 20.0 FEET THIS 
  EVENING AND SHOULD FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/17  06/18  06/19  06/20  06/21

MARIES RIVER
  WESTPHALIA       10   12.61       9.5    4.8    3.5    3.1    2.8

MOREAU RIVER
  JEFFERSON CITY   17   19.55      17.0    4.6    3.0    2.7    2.6
000 
WGUS83 KLSX 171238
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
738 AM CDT WED JUN 17 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING
EVENT NEAR WESTPHALIA...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC151-171308-
/O.CAN.KLSX.FL.W.0145.000000T0000Z-090618T1020Z/
/WPHM7.1.ER.090616T1800Z.090617T0645Z.090617T1114Z.NO/
738 AM CDT WED JUN 17 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MARIES RIVER NEAR WESTPHALIA.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 8.7 FEET. 
* FELL BELOW FLOOD STAGE AT  6:14 AM WEDNESDAY.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.8 FEET BY THURSDAY 
  MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/18  06/19  06/20  06/21  06/22

MARIES RIVER
  WESTPHALIA       10    8.70       4.8    3.5    3.1    2.8    2.7

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 15, 11:14 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 15, 11:14 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 PM CDT MON JUN 15 2009

.UPDATE...
/842 PM CDT MON JUN 15 2009/
FORECAST ON TRACK WITH LARGE MCS TAKING SHAPE ACROSS EASTERN
KANSAS THIS EVENING. CONVECTION SHOULD MOVE AND DEVELOP EAST
OVERNIGHT WITH THE HEAVIEST AXIS OF PRECIPITATION ALINGING FROM
NORTHWEST MISSOURI TO EAST CENTRAL MISSOURI...OR ROUGHLY THE I-70
CORRIDOR. I AM VERY CONCERNED THAT IF THIS MATERIALIZES WE WILL
SEE WIDESPREAD AND SIGNIFICANT FLASH FLOODING FROM COLUMBIA TO
ST. LOUIS BY TOMORROW MORNING. THIS AREA WAS HARD HIT THIS MORNING
WITH A SWATH OF 2 TO 4 INCHES OF HEAVY RAIN AND NEEDLESS TO SAY
THE SOIL IS SATURATED.

CVKING

&&

.DISCUSSION...
/433 PM CDT MON JUN 15 2009/
WELL...IT RAINED...AND RAINED...AND RAINED THIS MORNING. WFO LSX
MEASURED 3.05 INCHES AT 100 PM FROM THE MCS. HAVENT SEEN RAIN
LIKE THAT SINCE IKE LAST YEAR. MANY FLOOD RELATED PROBLEMS WERE
REPORTED ALONG THE I-70 CORRIDOR TODAY. UNFORTUNATELY THAT WAS
JUST ROUND ONE. OPERATIONAL GFS AND NAM ARE INSISTENT THAT ANOTHER
HEAVY RAIN PRODUCING MCS WILL ROLL EAST OUT OF KANSAS TONIGHT. HPC
EXCESSIVE RAINFALL OUTLOOK HAS CENTRAL AND WESTERN MISSOURI RIGHT
IN THE CROSSHAIRS. CANT ARGUE WITH THEIR LOGIC. BOTH OPERATIONAL
MODELS ARE SHOWING TREMENDOUS MOISTURE CONVERGENCE OVER THE
BISTATE REGION ON THE NOSE OF A 40-50KT LOW LEVEL JET LATE TONIGHT
AND THE ATMOSPHERE HAS ALREADY DEMONSTRATED A REMARKABLE ABILITY
TO PRODUCE RIDICULOUS AMOUNTS OF RAIN TODAY. MOST LIKELY SCENARIO
IS THAT CELLS FIRING IN KANSAS ATTM WILL FORM INTO A LINE WHICH
WILL ROLL EAST PRODUCING SEVERE WEATHER ACROSS KANSAS AND PARTS OF
WESTERN MISSOURI. SEVERE THREAT SHOULD DIMINISH THE FURTHER EAST
THE MCS GETS AS IT OUTRUNS THE INSTABILITY. THE MCS LOOKS LIKE IT
WILL SLOW DOWN AS IT MOVES INTO PARTS OF OUR AREA AS IT ENCOUNTERS
THE LOW LEVEL WARM FRONT AND RESULTING TIGHT THETA-E GRADIENT.
ADDITIONAL HEAVY RAIN LOOKS LIKELY...SO HAVE ISSUED A FLASH FLOOD
WATCH FROM 900 PM TONIGHT THROUGH NOON TOMORROW.

NOT SURE HOW MUCH ORGANIZED CONVECTION THERE WILL BE IF WERE LOCKED
IN THE CLOUDS ON THE BACK SIDE OF A DYING MCS.  NAM REGENERATES
QUITE A LOT OF INSTABILITY THO...SO HAVE KEPT CHANCE POPS GOING INTO
THE NIGHT TIME HOURS TUESDAY.  WEDNESDAY AND THURSDAY LOOK DRY AS A
DECENT THERMAL RIDGE BUILDS OVER THE AREA FROM THE SOUTHWEST.  IN
FACT...TEMPS ON THURSDAY LOOK LIKE THEY COULD BE THE HOTTEST YET
THIS YEAR...WITH HIGHS IN THE MID 90S.  DEWPOINT TEMPS IN THE LOW
70S COULD PRODUCE HEAT INDEX READINGS THAT BREAK THE CENTURY MARK
FOR THE FIRST TIME THIS YEAR TOO.  THIS IS ALL LOADING THE
ATMOSPHERE UP FOR FRIDAY...

LONG TERM...FRIDAY THROUGH MONDAY
MAIN CONCERN THIS PERIOD IS SENSIBLE WX FORCED BY APCHG SW TROF ON
FRIDAY. 06Z AND 12Z GFS RUN SUGGEST POTENTIAL FOR SEVERE WX ON
FRIDAY AFTN/EVE WITH 1200-2600 J/KG OF CAPE...AT LEAST 35KTS OF
0-6KM SHEAR...FAVORABLE UPPER LEVEL SUPPORT...AND FORCING FROM SFC
COLD FRONT. ALTHOUGH GFS ENSEMBLE MOS POPS HAVE BEEN TRENDING
UPWARDS FOR FRIDAY AFTN/EVE AND LAST 2 GFS RUNS MAKE A STRONG CASE
FOR INCREASING TO CATEGORICAL POPS...THERE IS STILL A FAIR AMOUNT OF
UNCERTAINTY SINCE THE EVENT IS 4 DAYS OUT. THEREFORE...FELT IT WOULD
BE PRUDENT TO MAINTAIN CHC POPS FOR FRIDAY AND DID NOT ATTEMPT TO
TIME OUT FROPA IN TEMP/DEWPOINT/WX GRIDS. RIDGING BUILDS IN TO THE
SRN CONUS ON SATURDAY WITH SLIGHTLY COOLER WEEKEND HIGHS EXPECTED
DUE TO FROPA AND WET GROUND. ATTM NOT OVERLY ENTHUSIASTIC ABOUT
PRECIP CHANCES FOR MONDAY DUE TO H5 RIDGE AXIS OVERHEAD HOWEVER WILL
KEEP INHERITED CHC CLIMO POPS FOR FCST CONSISTENCY AND COLLABORATION
WITH NEIGHBORING OFFICES.

CARNEY...SHORT TERM
KANOFSKY...LONG TERM

&&

.AVIATION...
/1102 PM CDT MON JUN 15 2009/
FOR THE 06Z TAFS...LARGE MCS WILL MOVE EWD THRU THE TAF SITES LT
TGT AND TUE MRNG. TSRA SHOULD MOVE INTO COU ARND 06Z TUE...THEN
INTO UIN...STL AND SUS FM 08Z-09Z TUE. AS THE LOW LVLS STABILIZE
AND THE MCS WKNS AS IT MOVES FURTHER EWD THE PCPN SHOULD BE
MAINLY IN THE FORM OF SHRA BY 11-13Z TUE. THIS SHRA/TSRA ACTIVITY
SHOULD MOVE E-SE OF THE TAF SITES BY LT MRNG WITH GRADUAL CLRG.
SELY SFC WNDS SHOULD VEER ARND TO A SWLY DIRECTION BY TUE AFTN AS
THE MCS MOVES E-SE OF THE TAF SITES AND THE STNRY FNT ACRS CNTRL MO
LIFTS NEWD AS A WRMFNT.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 15, 8:38 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT MON JUN 15 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
838 PM CDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...OVERNIGHT

A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE ACROSS THE REGION
OVERNIGHT AND TUESDAY MORNING. WIDESPREAD HEAVY RAINFALL AND
FLASH FLOODING ARE A VERY REAL POSSIBILITY AS AN ADDITIONAL 1 TO
LOCALLY 4 INCHES OF RAINFALL IS EXPECTED. IN ADDITION...SOME OF
THE THUNDERSTORMS MAY BE SEVERE AND CAPABLE OF PRODUCING DAMAGING
WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE TUESDAY
MORNING...BEFORE MOVING EAST OF THE AREA. THERE IS A SLIGHT CHANCE
THAT SOME ADDITIONAL THUNDERSTORMS WILL DEVELOP TUESDAY AFTERNOON.

HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES ARE EXPECTED THURSDAY
AFTERNOON.

THUNDERSTORMS WILL AGAIN BE POSSIBLE ON FRIDAY. SOME OF THESE
THUNDERSTORMS COULD BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER ANY FLOODING REPORTS
TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Jun 16, 1:00 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
100 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     TIPTON                  38.65N 92.78W
06/16/2009                   MONITEAU           MO   COUNTY OFFICIAL

            SEVERE WIND GUSTS REPORTED IN TIPTON AND CALIFORNIA.
            STRUCTURAL DAMAGE REPORTED IN TIPTON.

&&

EVENT NUMBER LSX0902385

CVKING
Local storm report, Jun 16, 1:02 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
102 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0101 AM     FLOOD            OFALLON                38.78N 90.71W
06/16/2009                   ST. CHARLES        MO   DEPT OF HIGHWAYS

            HIGHWAY P IS CLOSED DUE TO FLOODING OF PERUQUE CREEK.

&&

EVENT NUMBER LSX0902386

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 12:04 AM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau56 min
Jun 16, 12:38 AM CDTAreal Flood WarningLSXSaint Charles9 hr
Jun 16, 12:42 AM CDTFlash Flood WarningLSXBoone, Cole, Moniteau7 hr
Jun 16, 12:49 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage56 min
Jun 16, 1:09 AM CDTFlash Flood WarningLSXAudrain, Callaway, Monroe, Montgomery8 hr
Jun 16, 3:17 AM CDTRiver Flood WarningLSXGasconade, Montgomery6 days
Jun 16, 4:18 AM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis6 hr
Jun 16, 6:10 AM CDTRiver Flood WarningLSXCrawford41 hr
Jun 16, 6:22 AM CDTRiver Flood WarningLSXCole55 hr
Jun 16, 8:26 AM CDTRiver Flood WarningLSXLincoln26 hr
Jun 16, 8:59 AM CDTAreal Flood WarningLSXCallaway, Montgomery8 hr
Jun 16, 9:32 AM CDTAreal Flood WarningLSXSaint Charles8 hr
Jun 16, 10:26 AM CDTRiver Flood WarningLSXCallaway, Osage5 days
Jun 16, 10:26 AM CDTRiver Flood WarningLSXGasconade, Montgomery10 days
Jun 16, 10:26 AM CDTRiver Flood WarningLSXFranklin, Warren4 days
Jun 16, 10:26 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis5 days
Jun 16, 11:29 AM CDTRiver Flood WarningLSXCrawford, Washington47 hr
Jun 16, 11:29 AM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
Jun 16, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
Jun 16, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
Jun 16, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis7 days
Jun 16, 5:07 PM CDTAreal Flood WarningLSXMontgomery7 hr
Jun 16, 5:26 PM CDTAreal Flood WarningLSXSaint Charles14 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.